The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (888 KB) | Metadata | Table of Contents | ZAA summary
Volume 8, Issue 6, 1989, pp. 563–570
DOI: 10.4171/ZAA/375

Published online: 1989-12-31

A Class of Nonlinear Singular Integro-Differential Equations

Lothar von Wolfersdorf

By means of the main theorem of the theory of pseudo-monotone operators, an existence theorem is proved for a class of nonlinear singular integro-differential equations of Cauchy type and two related classes of nonlinear integral equations.

No keywords available for this article.

von Wolfersdorf Lothar: A Class of Nonlinear Singular Integro-Differential Equations. Z. Anal. Anwend. 8 (1989), 563-570. doi: 10.4171/ZAA/375